Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Weight gain. On Luvoc CR. History of depression, OCD, cholesterol, high sugar. Treatment?

Hello, I have been taking Luvoc CR for the past 10 years for Depression and OCD . I would like to find out how much longer should I continue on this medicine? it times feel like to I am still depend on medicine, and I am tired to feel like that. But the biggest problem, is my weight. I have gain over 60 pound, and know I am having high colesterol, problem with high sugar. Please help? Thank you
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Oct 2012
hi..look, OCD is nagging disorder which may not be cured fully by the medication need help from a clinical psychologist and get advice regarding behaviour therapy..that would lessen the need of medication some day..regarding weight-gain you need to modify life-style..exercise regularly and consult a dietician..also you can adjust the dosage of the medication if you are doing well..have a good health..
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor